Another hair loss thread. I want personal feedback

  1. Another hair loss thread. I want personal feedback


    I'm currently taking dutasteride (avodart) for my cycle.. But after looking in to some scholarly articles on the matter, they are stating that side effects from 5-AR inhibitors such as propecia or avodart are irreversible, as in, when you stop taking the drug, the side effects persist. But, you WILL lose the hair it has been holding... These side effects include:

    -Impotence and/or inability to maintain an erection (no more sex)
    -Significantly lowered sperm and/or infertility (you wont ever be able to have kids)
    -Shrinkage of the penis (not sure about this one, but many users report this)
    -Depression
    -"Brain fog"
    -Overall lower quality of life
    -list goes on......

    Im finding contradicting information between government medical websites and the manufacturer vs OTHER peer reviewed scholarly journals regarding these drugs.

    Why would my doctor prescribe me something like this and not even warn me that the side effects may be permanent? I thought these were temporary and would be gone once the drug is out of the system via its half life.. had i known they could be permanent i would have never touched it.

    I have noticed a reduced libido, not sure about the others...
    I do not want to become a victim to a permanently crappy life.


    Has ANYONE experienced permanent sides from any of these drugs? Ive been on dutasteride (avodart) for about a month 0.5 mg per day.
    Should i stop it now or is it too late for me and im already fu****?

    Considering stopping the drug and just getting hair replacement surgery coupled with laser therapy...
    Or honestly, just shave my damn head. I really dont know how i will handle it if these side effects are permanent and theres nothing i can do about it...
    I don't want to be freaking out over nothing, but after days or relentless research i am beginning to worry that i may have fallen victim and sabatoged my life to this highly toxic drug.
    Any personal feedback is greatly appreciated.

    -GH
    Quality gains come with determination, dedication, self-discipline, effort... and GoD (Gallons of Drugs)


  2. I would advise you to drop the propecia,
    And start using a good anti fungal shampoo, such as regenepure dr, or nizoral, and rogaine foam.
    That combination is going to be your best bet to prevent hair loss and regrow your hair.
    Good luck
    Peace

  3. Quote Originally Posted by toddgranit View Post
    I would advise you to drop the propecia,
    And start using a good anti fungal shampoo, such as regenepure dr, or nizoral, and rogaine foam.
    That combination is going to be your best bet to prevent hair loss and regrow your hair.
    Good luck
    Peace
    I would like to drop it as well. I would rather have a bald head than suffer those side effects for life. Anyone else have some input?

    -GH
    Quality gains come with determination, dedication, self-discipline, effort... and GoD (Gallons of Drugs)
    •   
       


  4. No sides from propecia for me. Been on it 5 years. 1.25mg twice/day. Going to stop soon and try dutasteride.

    Also use minoxidil and regenepure.

    Been losing my hair since 25. Amazing I have any left at 42.

  5. I took it for 6 months and got worried too. Its been about 2 years and no side effects that I notice.

  6. Quote Originally Posted by leftside1 View Post
    No sides from propecia for me. Been on it 5 years. 1.25mg twice/day. Going to stop soon and try dutasteride.

    Also use minoxidil and regenepure.

    Been losing my hair since 25. Amazing I have any left at 42.
    You have no libido problems at 42 with 5 years use of procecia? Very nice. Careful with the dutasteride, it will literally diminish your DHT levels to nearly nothing, sides are more serious, and it has a 5-week half life. Ive been on dutasteride for only a month and i already notice a shot libido and reduced vascularity.. No strength decrease that im aware of, but still i like my veins :/

    Quote Originally Posted by liftin4fun View Post
    I took it for 6 months and got worried too. Its been about 2 years and no side effects that I notice.
    Propecia or avodart (dutasteride)? Did you get side effects while on? If so, how long after coming off did it take you to get back to normal?

    -GH
    Quality gains come with determination, dedication, self-discipline, effort... and GoD (Gallons of Drugs)

  7. took finasteride for 3-4 months at 1-2mg/day. my buddy was dead for a long time. took another 3 months of gettin it back to normal with 2 cycles of clomid and daa for 2 months to get it back

  8. Quote Originally Posted by mstep View Post
    took finasteride for 3-4 months at 1-2mg/day. my buddy was dead for a long time. took another 3 months of gettin it back to normal with 2 cycles of clomid and daa for 2 months to get it back
    Looks like you're not alone... I've read that that many propecia lawsuits were filed against MERCK (company that makes it) because even after stopping the medication, the side effects such as low libido persisted. But your hair will fall out.. sucks doesn't it? Anyways, some of the people who take propecia are normal, sedentary males who dont lift or BB. So they would have NO CLUE about clomid, and their doctor definetely wont do sh** to help them with a script for clomid either. Some doctors these days really bother me with their ignorance. I came in to see if i could get a script for clomid (scripts are always nicer!) after getting bloods done which showed my total test was 300ng/dl when i was in my early 20's and he told me "That's normal. It's on the low side, but it's normal. You're perfectly fine." = a big middle finger in my face

    But enough with the rant. Im relieved to hear that you got your buddy working because my guy is dead. Good thing I have extra clomid on hand

    -GH
    Quality gains come with determination, dedication, self-discipline, effort... and GoD (Gallons of Drugs)

  9. This is the exact reason why I will not touch prescription hairloss medicine. The side effects which don't effect everyone are still ****ed.

    And I have read on plenty of forums of ppl suffering from them. The one that was most ****ed up was penis shrinkage with many users reporting it and still no one understand how it is caused.

    I'll stick to nizoral/regenpure, minoxill and AA.

    Also I want to try n2shampoo and toco8

    I think that's probably one of the best stacks going around which don't cause those side effects seen with prescription meds.

    Sent from my iPhone using Am.com

  10. Quote Originally Posted by GotHuge View Post
    Looks like you're not alone... I've read that that many propecia lawsuits were filed against MERCK (company that makes it) because even after stopping the medication, the side effects such as low libido persisted. But your hair will fall out.. sucks doesn't it? Anyways, some of the people who take propecia are normal, sedentary males who dont lift or BB. So they would have NO CLUE about clomid, and their doctor definetely wont do sh** to help them with a script for clomid either. Some doctors these days really bother me with their ignorance. I came in to see if i could get a script for clomid (scripts are always nicer!) after getting bloods done which showed my total test was 300ng/dl when i was in my early 20's and he told me "That's normal. It's on the low side, but it's normal. You're perfectly fine." = a big middle finger in my face

    But enough with the rant. Im relieved to hear that you got your buddy working because my guy is dead. Good thing I have extra clomid on hand

    -GH
    doctors are surprisingly morons. well my hair actually thickened up again but just a little and hair didnt fall out once stopped. i took research fina also which was surprised it worked but i think ill do another 3-6month run of it but daa/horny goat weed everyday and clomid every other month. cant lie, it worked on my hairline

  11. Quote Originally Posted by GotHuge View Post
    You have no libido problems at 42 with 5 years use of procecia? Very nice. Careful with the dutasteride, it will literally diminish your DHT levels to nearly nothing, sides are more serious, and it has a 5-week half life. Ive been on dutasteride for only a month and i already notice a shot libido and reduced vascularity.. No strength decrease that im aware of, but still i like my veins :/

    -GH
    Yes, but I have a young wife which probably helps I also cycle a good Tongkat Ali, and I find that helps for libido.

    I will be careful with the dutasteride. I'm going to try it for a month - any sides - and I'll go back to the fin.

  12. propecia. user bout 8 months, stopped for 3 now.

    worse erection quality (not 100%). i could only have sex once per day, and if i tried again i couldnt stay hard for more than like 5 mins.

    stopped and everything is golden now, especially on daa atm lol. oh and im young too 23.
  

  
 

Similar Forum Threads

  1. Yet another hair loss thread
    By Mitch5 in forum Anabolics
    Replies: 22
    Last Post: 12-27-2012, 10:14 PM
  2. Replies: 3
    Last Post: 08-26-2010, 04:21 PM
  3. DTHC and USP Prime Causing Hair Loss Want to Sell
    By dollardream in forum Supplements
    Replies: 18
    Last Post: 05-09-2010, 11:48 AM
  4. Pro-Hormones and Hair-Loss - The Reference Thread
    By BodyWizard in forum Anabolics
    Replies: 6
    Last Post: 04-05-2005, 07:04 PM
Log in
Log in